Alert archive / Kentucky / Freeze Warnings in 2017

Freeze Warning 4, NWS Louisville, KY

March 15, 201716 counties in Kentucky

NWS Louisville, KY issued this freeze warning at Mar 15, 2017, 3:29 PM EDT for 16 counties in Kentucky. It took effect at Mar 16, 2017, 9:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2017, 3:29 PM EDT (19:29 UTC)
In effect from
Mar 16, 2017, 9:00 PM EDT
Expired
Mar 17, 2017, 6:47 AM EDT
In force
10 hr
Issued by
NWS Louisville, KY

Counties Bourbon County, KY, Boyle County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Fayette County, KY, Garrard County, KY, Harrison County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Mercer County, KY, Nicholas County, KY, Russell County, KY, Scott County, KY, Woodford County, KY

The radar

The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

847 
WWUS73 KLMK 151929
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
329 PM EDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THURSDAY...

KYZ036-037-040>043-047>049-055>057-066-067-078-082-160900-
/O.NEW.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/
/O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Georgetown, Cynthiana, Versailles, 
Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, 
Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, 
Jamestown, and Albany
329 PM EDT Wed Mar 15 2017 /229 PM CDT Wed Mar 15 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THURSDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM EDT /8 PM CDT/ THURSDAY TO
9 AM EDT /8 AM CDT/ FRIDAY...

The National Weather Service in Louisville has issued a Freeze
Warning, which is in effect from 9 PM EDT /8 PM CDT/ Thursday to
9 AM EDT /8 AM CDT/ Friday. 

* TEMPERATURE...Morning lows dipping into upper 20s to low 30s for
  several hours.

* IMPACTS...Plants and vegetation ahead of schedule that have not
  been killed by previous freezes could be impacted. Continue to
  take precautions to protect any sensitive plants and vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054-
061>065-070>077-081-160900-
/O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Taylorsville, Lawrenceburg, Bardstown, Springfield, Hodgenville, 
Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Russellville, Bowling Green, Franklin, 
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, 
Columbia, and Burkesville
329 PM EDT Wed Mar 15 2017 /229 PM CDT Wed Mar 15 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THURSDAY...

* TEMPERATURE...morning lows dipping into the teens to around 20.

* IMPACTS...For commercial growers, especially those with 
  vulnerable pear and apple trees in an advanced budding and 
  bloom stage, these temperatures will be hazardous. For 
  gardeners it will be prudent to protect sensitive plants 
  exposed to prolonged sub-freezing temperatures during night 
  time and the early morning hours through at least Thursday. 
  Those with livestock or pets should also make sure that fresh 
  water is available and does not become frozen overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
5 follow-up statements
398 
WWUS73 KLMK 160741
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
341 AM EDT Thu Mar 16 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THURSDAY...

KYZ036-037-040>043-047>049-055>057-066-067-078-082-162000-
/O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/
/O.CON.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Georgetown, Cynthiana, Versailles, 
Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, 
Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, 
Jamestown, and Albany
341 AM EDT Thu Mar 16 2017 /241 AM CDT Thu Mar 16 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM EDT /8 PM CDT/ THIS
EVENING TO 9 AM EDT /8 AM CDT/ FRIDAY...

* TEMPERATURE...Early morning temperatures will drop into the
  upper teens. Temperatures tonight are expected to drop back into
the upper 20s for a time before rising to near freezing by 
sunrise Friday.

* IMPACTS...Plants and vegetation ahead of schedule that have 
  not been killed by previous freezes could be impacted. 
  Continue to take precautions to protect any sensitive plants 
  and vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054-
061>065-070>077-081-161500-
/O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Taylorsville, Lawrenceburg, Bardstown, Springfield, Hodgenville, 
Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Russellville, Bowling Green, Franklin, 
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, 
Columbia, and Burkesville
341 AM EDT Thu Mar 16 2017 /241 AM CDT Thu Mar 16 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
THIS MORNING...

* TEMPERATURE...Low temperatures this morning will drop into the
  mid to upper teens before warming after sunrise.

* IMPACTS...For commercial growers, especially those with 
  vulnerable pear and apple trees in an advanced budding and 
  bloom stage, these temperatures will be hazardous. For 
  gardeners it will be prudent to protect sensitive plants 
  exposed to prolonged sub-freezing temperatures during night 
  time and the early morning hours through at least Thursday. 
  Those with livestock or pets should also make sure that fresh 
  water is available and does not become frozen overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
546 
WWUS73 KLMK 161452
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1052 AM EDT Thu Mar 16 2017

KYZ036-037-040>043-047>049-055>057-066-067-078-082-162300-
/O.EXP.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/
/O.CON.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Georgetown, Cynthiana, Versailles, 
Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, 
Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, 
Jamestown, and Albany
1052 AM EDT Thu Mar 16 2017 /952 AM CDT Thu Mar 16 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM EDT /8 PM CDT/ THIS
EVENING TO 9 AM EDT /8 AM CDT/ FRIDAY...
...FREEZE WARNING WILL EXPIRE AT 11 AM EDT /10 AM CDT/ THIS
MORNING...

* TEMPERATURE...Temperatures tonight are expected to drop back into
  the upper 20s for a time before rising to near freezing by 
  sunrise Friday. 

* IMPACTS...Plants and vegetation ahead of schedule that have 
  not been killed by previous freezes could be impacted. 
  Continue to take precautions to protect any sensitive plants 
  and vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054-
061>065-070>077-081-161600-
/O.EXP.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Taylorsville, Lawrenceburg, Bardstown, Springfield, Hodgenville, 
Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Russellville, Bowling Green, Franklin, 
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, 
Columbia, and Burkesville
1052 AM EDT Thu Mar 16 2017 /952 AM CDT Thu Mar 16 2017/

...FREEZE WARNING WILL EXPIRE AT 11 AM EDT /10 AM CDT/ THIS
MORNING...

Temperatures have risen to near freezing and will continue to
climb into the 40s this afternoon.

$$
155 
WWUS73 KLMK 161920
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
320 PM EDT Thu Mar 16 2017

KYZ036-037-040>043-047>049-055>057-066-067-078-082-171300-
/O.CON.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Georgetown, Cynthiana, Versailles, 
Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, 
Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, 
Jamestown, and Albany
320 PM EDT Thu Mar 16 2017 /220 PM CDT Thu Mar 16 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM EDT /8 PM CDT/ THIS
EVENING TO 9 AM EDT /8 AM CDT/ FRIDAY...

* TEMPERATURE...Temperatures tonight are expected to drop back 
  into the upper 20s for a time before rising to near freezing 
  by sunrise Friday. 

* IMPACTS...Plants and vegetation ahead of schedule that have 
  not been killed by previous freezes could be impacted. 
  Continue to take precautions to protect any sensitive plants 
  and vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

40
613 
WWUS73 KLMK 170729
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
329 AM EDT Fri Mar 17 2017

KYZ036-037-040>043-047>049-055>057-066-067-078-082-171300-
/O.CON.KLMK.FZ.W.0004.000000T0000Z-170317T1300Z/
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Georgetown, Cynthiana, Versailles, 
Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, 
Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, 
Jamestown, and Albany
329 AM EDT Fri Mar 17 2017 /229 AM CDT Fri Mar 17 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* TEMPERATURE...Temperatures early this morning will bottom out in
  the middle 20s and then begin to rise quickly after dawn.

* IMPACTS...Plants and vegetation ahead of schedule that have 
  not been killed by previous freezes could be impacted. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
001 
WWUS73 KLMK 171047
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
647 AM EDT Fri Mar 17 2017

KYZ036-037-040>043-047>049-055>057-066-067-078-082-171200-
/O.CAN.KLMK.FZ.W.0004.000000T0000Z-170317T1300Z/
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Georgetown, Cynthiana, Versailles, 
Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, 
Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, 
Jamestown, and Albany
647 AM EDT Fri Mar 17 2017 /547 AM CDT Fri Mar 17 2017/

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Louisville has cancelled the
Freeze Warning. 

Temperatures across the region have warmed above freezing and the
Freeze Warning has been cancelled early.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Mar 15, 1:40 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 15, 1:40 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
140 PM EDT Wed Mar 15 2017

.Short Term (Now through Thursday)...
Issued at 323 AM EDT Wed Mar 15 2017

...Hard Freeze Ongoing, Again Later Tonight...

Issuing Special Weather Statements for individual snow showers that
get a little more intense and could put down a quick dusting this
morning.

Temps have fallen well into the 20s on steady cold advection. Things
look on track for most readings to be in the upper teens or very low
20s by dawn. No changes to the Freeze Warning headline are planned.

1000-850 mb NNW flow is allowing for a fetch of moisture off of Lake
Michigan to work it's way down across central IN/western OH, with
some light returns showing up over our region. Have seen a few very
brief dustings on elevated surface on area webcams with these
showers. This fetch is expected to persist into the early afternoon
hours of Wednesday, although 1000-850 mb flow will back to a more NW
direction and will carry the bulk of the moisture across SE
Indiana/southern OH/NE Kentucky. May have to continue some flurry
mention for the later morning hours across our far NE. Elsewhere,
expect partly cloudy skies with high temps only reaching into the
mid and upper 30s. If that verifies, it will be nearly 20 degrees
below normal for this time of year. To add insult, gusty NW winds
will keep wind chill readings in the 20s throughout the day for most
spots.

Freeze Warning headline continues into later tonight as surface high
pressure settles near the area and good radiational cooling allows
temps to drop into the mid and upper teens.

Dry NW flow aloft and surface high pressure keep us dry and cool
through Thursday, although we will see a trend toward milder with
highs in the mid and upper 40s. Expect increasing cloud cover by
afternoon, however expect any precipitation chances to hold off
until Thursday night (long term discussion).

.Long Term (Thursday night through Tuesday)...
Issued at 323 AM EDT Wed Mar 15 2017

Thursday Night - Saturday...

A shortwave will dive into the northern Plains and Great Lakes
region by Friday and Friday night. Ahead of this feature, weak
surface low pressure will move into the Great Lakes. A weak warm
front lifts over the area Thursday night, where some light
overrunning precipitation could create a period of wintry mix before
changing to rain. Continued isentropic lift in the warm sector on
Friday will lead to likely rain showers. Finally, the cold front
associated with the system will pass Friday night into Saturday
where widespread rain showers are possible.

Overall, precip chances are lowest on Thursday night, but are in the
likely to categorical range Friday into Friday night.

By Saturday, closed upper low moves into the eastern Great Lakes,
with a dry slot working into our area behind the cold front. Should
be able to go mostly dry by daybreak Saturday as deepest moisture
will be centered around the upper low to our NE. Depending on
eventual strength and low track, we may need to keep some lingering
light rain chances on Saturday (most likely NE), but will keep dry
for now until models get a better handle on the strength/position of
the upper feature.

Temps Thursday night are critical for p-type, and it will be
challenging as a non-diurnal trend will likely occur. With surface
high pressure scooting off to the east on Thursday evening, temps
will be quick to drop off near freezing. As clouds and light
precipitation begin overnight temps should be slowly rising toward
dawn. So, mixed precipitation is possible for a period (especially
east) but is not expected to cause many, if any, impacts.

Look for highs in the mid 50s to near 60 on Friday in the warm
sector of the Great Lakes storm system. Lows Friday night should
only drop to the upper 30s and low 40s. A cool down arrives Saturday
behind the front. Look for low to mid 50s.

Saturday Night - Sunday Night...

Trough axis moves east Saturday night, with surface high pressure
and progressive upper ridging taking hold. This setup will keep us
dry with overnight lows on Saturday night on either side of
freezing. Sunday will bring highs around 50, with milder lows on
Sunday night in the mid 30s. These values are below normal for this
time of year.

Monday - Tuesday...

Zonal flow returns for the start of the new work week, and
precipitation chances will increase ahead of a Tuesday cold front.
Early Monday morning, we may run into the same situation as Thursday
night where light overrunning precipitation at onset could be a brief
wintry mix. Any mix should quickly change to rain by sunrise Monday.
In fact, highs should top out in the upper 50s and 60s. Tuesday
brings highs around 60 before cold frontal passage.

&&

.Aviation...(18Z TAF Issuance)
Issued at 138 PM EDT Wed Mar 15 2017

Cold northwesterly flow will continue across the region today.
Moisture from Lake Michigan has caused some low level clouds in the
area. These clouds are expected to lift leaving VFR conditions in
the area. VFR conditions are expected overnight and through most of
the day Thursday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Freeze Warning until 11 AM EDT /10 AM CDT/ Thursday for
     INZ076>079-083-084-089>092.

KY...Freeze Warning until 11 AM EDT /10 AM CDT/ Thursday for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

&&

Short Term........BJS
Long Term.........BJS
Aviation..........KDW
Hazardous weather outlook, Mar 15, 3:43 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
343 AM EDT Wed Mar 15 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160745-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
343 AM EDT Wed Mar 15 2017 /243 AM CDT Wed Mar 15 2017/

...FREEZE WARNING IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Lows in the teens to around 20 will occur this morning and are
expected on later tonight. These temperatures will be hazardous to
sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report damage done to agricultural and
horticultural vegetation by the cold temperatures.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 10:04 PM EDTSpecial Weather StatementLMKOldham26 min
Mar 14, 10:38 PM EDTSpecial Weather StatementLMKShelby22 min
Mar 15, 3:50 AM EDTSpecial Weather StatementLMKJefferson25 min

Nearby

Freeze Warnings in Kentucky, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.